# SDR CALA2014010790055

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 45,886 hours, 19,306 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTS APU AUTO SHUTDOWN AT GATE.  LOCAL FBO AMT REPORTS APU AUTO SHUTDOWN. CYCLED CB'S L41 & L42 & RETRIED START.  EGT REACHED 85 & RPM MAXIM AT 20%.
